# SDR FDEA202512162256

- Difficulty date: December 16, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 60,172 hours, 28,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Part serial: 62303
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT FAILS TO TEST DURING  PRE-FLT.  REMOVED AND REPLACED THE BATTERY PACK FOR THE L 1  DOOR EMERGENCY EXIT LIGHT IAW AMM 33-51-07-2  EMERGENCY EXIT LIGHT TEST NORMAL.  BATTERY PACK  RADIANT POWER CORP.
